MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-01-42
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 70 years post op the initial left reverse tsa, this 70 y/o male patient was revised due to dislocation.The poly was disassociated from the tray.Patient was last known to be in stable condition following the event.Device is not returning, product was sent to spd.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-01-13 - equinoxe, humeral stem primary, press fit 13mm 4006628, 320-10-05 - equinoxe reverse tray adapter plate tray +5 4018756, 320-15-01 - eq rev glenoid plate 4022980, 320-15-05 - eq rev locking screw 4019110, 320-20-00 - eq reverse torque defining screw kit 4007998, 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm 3967635, 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm 3989234, 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm 4019449, 4019468, 320-42-00 - equinoxe reverse 42mm humeral liner +0 3925448.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of a combination of dislocation and humeral liner disassociation.It is unclear if the dislocation allowed for the humeral liner to disassociate or if the humeral liner disassociation-which may have been the result of either incomplete seating of the liner during implantation, bone impingement, patient conditions, or any combination of these possibilities-led to the dislocation as the explanted devices were not returned for evaluation and images/pre-revision radiographs were unable to be obtained.Section h11: *the following sections have corrected information: (h6) component code: 4755, part/component/sub-assembly term not applicable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, d1, d4, d8, g4 h6: medical device problem codes, component code, investigation conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15502131
Report Number1038671-2022-01190
Device Sequence Number5438601
Product Code KWT
UDI-Device Identifier10885862086693
UDI-Public10885862086693
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2020
Device Model Number320-01-42
Device Catalogue Number320-42-00
Device Lot Number10081294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer06/08/2023
01/07/2026
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date06/29/2023
01/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight102 KG